It is currently Wed Aug 23, 2017 6:32 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun May 25, 2014 1:39 am 
Offline
Average Poster
Average Poster

Joined: Sun Jan 12, 2014 4:10 am
Posts: 29
Hi everyone, so I've been on suboxone 4 months now and I recently peaked at 24mg. I now know that I never needed that much in a day, however I think it wasn't so bad to go that high for a brief period just to see how the body responds at a higher dose. I'm one of the lucky men not to experience constipation but as everyone knows 'laying cable' takes a bit longer, apologies if that comes across a bit vulgar.

Anyway I am down to 12mg in just a few weeks with not too many problems at all. Still not craving which also supports my theory that I don't need much of this stuff. The only side effect I'm experiencing is a strange cramping, knot feeling in the upper stomach on the right side, perhaps how a hernia may feel although I've never had one of those before.

This pain is worse when I lie down but with some paracetamol and iboprufen it quickly subsides for 12 hours. I'm not vomiting, not constipated, and generally feel good apart from the cramp sometimes. I recently jumped off wellbutrin, and slowly cutting out Effexor out(I never want to touch that rubbish again especially wellbutrin), perhaps ADs withdrawal could be more the culprit. Or it could be that I reduced the Sub a bit quickly. Or it could be that I've just answered my own question lol.

Oh you gotta have a sense of humour hey! But on a serious note has anyone had this stomach cramming before from reducing sub a bit fast? Anyway apart from that knot feeling in the upper gut I'm feeling better (generally) on the lower dose , so for those of you who are up their at the dizzy heights of 24+ I can tell you that it's a pretty smooth ride coming down from those heights , just keep your physical exercise up and good nutrition with plenty of water and fibre and not too many processed foods. Cheers, Ben


Top
 Profile  
 
PostPosted: Sun May 25, 2014 12:57 pm 
Offline
Power Poster
Power Poster

Joined: Mon Apr 14, 2014 5:40 pm
Posts: 54
Hi Ben, do you have any nausea with it? Does it hurt 24 hrs without any tylenol or ibuprofen? When you say right upper, do you mean right under your ribcage? More towards the middle? Is your appetite good? What about any urine color change? This one is important, does it hurt worse or not at all if you put pressure on it? I'm NOT a dr, just a nurse, so I'm just asking questions to get you thinking, but have you had a dr check it out? Sometimes liver issues will present with abdominal pain in the upper right quadrant like that, but usually if it's been going on a while other symptoms will appear. I hope you have already had that ruled out and I just typed all of this for nothing, lol, just wanted make sure.
Good luck, CC


Top
 Profile  
 
PostPosted: Fri Jun 06, 2014 9:05 am 
Offline
Average Poster
Average Poster

Joined: Sun Jan 12, 2014 4:10 am
Posts: 29
Hi cc, I haven't been on for a while to reply to your input, and by the way thanks. That pain I had has gone away thankfully....it could've even been muscular from regular yoga I do..Ben


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group